Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have fatigue and shingles. Do I have to go for a thyroid test?

Hi, my name is Carol, could I have a thyroid that isn t functioning, even with no visible swelling? I am currently on cipralex 20mg and zopiclone 15mg, but I am very depressed, no energy, for months. I am scheduled to see a Psychiatrist tomorrow for our first meeting. Can I request a thyroid test from the Psychiatrist? I also just had shingles , which I ve had many times, always on the right hand side of my face.
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Endocrinologist 's  Response
hi carol, thanks for visiting HCM! your first query can you have thyroid dysfunction even if you have no thyroid swelling answer is yes you can, and vise versa as well, youi can have normal thyroid functionally even if you have a thyroid swelling. you must check your thyroid if you are depressed but there are other symptoms as well.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor